Table of Contents
ISRN Mathematical Physics
Volume 2013 (2013), Article ID 184325, 7 pages
Research Article

On the Problem of Electromagnetic Waves Propagating along a Nonlinear Inhomogeneous Cylindrical Waveguide

Department of Mathematics and Supercomputing, Penza State University, Krasnaya Street. 40, Penza 440026, Russia

Received 23 April 2013; Accepted 6 June 2013

Academic Editors: G. Cleaver, J. Garecki, F. Sugino, and G. F. Torres del Castillo

Copyright © 2013 Yury G. Smirnov and Dmitry V. Valovik. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Yury G. Smirnov, Eugenii Yu. Smol’kin, and Dmitry V. Valovik, “Nonlinear Double-Layer Bragg Waveguide: Analytical and Numerical Approaches to Investigate Waveguiding Problem,” Advances in Numerical Analysis, vol. 2014, pp. 1–11, 2014. View at Publisher · View at Google Scholar
  • E. Yu. Smol’kin, and D. V. Valovik, “Guided Electromagnetic Waves Propagating in a Two-Layer Cylindrical Dielectric Waveguide with Inhomogeneous Nonlinear Permittivity,” Advances in Mathematical Physics, vol. 2015, pp. 1–11, 2015. View at Publisher · View at Google Scholar
  • Eugene Smolkin, and Yuri Shestopalov, “Nonlinear Goubau line: analytical–numerical approaches and new propagation regimes,” Journal of Electromagnetic Waves and Applications, pp. 1–17, 2017. View at Publisher · View at Google Scholar
  • Monireh Ranjbar, and Ali Bahari, “Investigation of hybrid mode in cylindrical nonlinear waveguide,” Optik - International Journal for Light and Electron Optics, vol. 157, pp. 906–913, 2018. View at Publisher · View at Google Scholar